Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 79, issue 2, 2001
- Multiway Dependence in Exponential Family Conditional Distributions pp. 171-190

- Jaehyung Lee, Mark S. Kaiser and Noel Cressie
- A Nonparametric Test of Serial Independence for Time Series and Residuals pp. 191-218

- Kilani Ghoudi, Reg J. Kulperger and Bruno Remillard
- A Test of Multivariate Independence Based on a Single Factor Model pp. 219-225

- M. Y. Wong and D. R. Cox
- Double k-Class Estimators in Regression Models with Non-spherical Disturbances pp. 226-250

- Alan Wan and Anoop Chaturvedi
- Asymptotic Limit of the Bayes Actions Set Derived from a Class of Loss Functions pp. 251-274

- Christophe Abraham
- Influence Diagnostics in Common Principal Components Analysis pp. 275-294

- Hong Gu and Wing K. Fung
- Inference for the Mean Difference in the Two-Sample Random Censorship Model pp. 295-315

- Qihua Wang and Jane-Ling Wang
Volume 79, issue 1, 2001
- Semiparametric Mixtures in Case-Control Studies pp. 1-32

- S. A. Murphy and A. W. van der Vaart
- Inadmissibility of the Maximum Likekihood Estimator of Normal Covariance Matrices with the Lattice Conditional Independence pp. 33-51

- Yoshihiko Konno
- On the Hausdorff Dimension of the Set Generated by Exceptional Oscillations of a Two-Parameter Wiener Process pp. 52-70

- Zacharie Dindar
- Statistical Inference Concerning Several Redundancy Indices pp. 71-88

- Aziz Lazraq and Robert Cléroux
- Consecutive Collapsibility of Odds Ratios over an Ordinal Background Variable pp. 89-98

- Jianhua Guo, Zhi Geng and Wing-Kam Fung
- A General Class of Multivariate Skew-Elliptical Distributions pp. 99-113

- Márcia D. Branco and Dipak K. Dey
- Estimation of the Asymptotic Variance of Kernel Density Estimators for Continuous Time Processes pp. 114-137

- Armelle Guillou and Florence Merlevède
- A Martingale Approach to the Copula-Graphic Estimator for the Survival Function under Dependent Censoring pp. 138-155

- Louis-Paul Rivest and Martin T. Wells
Volume 78, issue 2, 2001
- Local Power Properties of Kernel Based Goodness of Fit Tests pp. 161-190

- Christian Gourieroux and Carlos Tenreiro
- The Law of the Iterated Logarithm and Central Limit Theorem for L-Statistics pp. 191-217

- Deli Li, M. Bhaskara Rao and R. J. Tomkins
- Change-Point Detection in Long-Memory Processes pp. 218-234

- Lajos Horvath
- Relative Stability for Strictly Stationary Sequences pp. 235-251

- Zbigniew S. Szewczak
- Efficiency and Robustness of a Resampling M-Estimator in the Linear Model pp. 252-271

- Feifang Hu
- The Weak Convergence for Functions of Negatively Associated Random Variables pp. 272-298

- Li-Xin Zhang
- Estimating a Distribution Function for Censored Time Series Data pp. 299-318

- Zongwu Cai
Volume 78, issue 1, 2001
- Characterization of the Spectra of Periodically Correlated Processes pp. 1-10

- Andrzej Makagon
- Highly Robust Estimation of Dispersion Matrices pp. 11-36

- Yanyuan Ma and Marc G. Genton
- Censored Partial Linear Models and Empirical Likelihood pp. 37-61

- Gengsheng Qin and Bing-Yi Jing
- Inferences on a Normal Covariance Matrix and Generalized Variance with Monotone Missing Data pp. 62-82

- Jian Hao and K. Krishnamoorthy
- Asymptotics for Homogeneity Tests Based on a Multivariate Random Effects Proportional Hazards Model pp. 83-102

- Laurent Bordes and Daniel Commenges
- The Vervaat Process in Lp Spaces pp. 103-138

- Miklós Csörgo and Ricardas Zitikis
- U-Statistics for Change under Alternatives pp. 139-158

- Edit Gombay
Volume 77, issue 2, 2001
- Identifiability of Modified Power Series Mixtures via Posterior Means pp. 163-174

- Arjun K. Gupta, Truc T. Nguyen, Yinning Wang and Jacek Wesolowski
- Other Classes of Minimax Estimators of Variance Covariance Matrix in Multivariate Normal Distribution pp. 175-186

- Hisayuki Hara
- Second Order Hadamard Differentiability in Statistical Applications pp. 187-228

- Jian-Jian Ren and Pranab Kumar Sen
- Complex Stable Sums of Complex Stable Random Variables pp. 229-238

- William N. Hudson and Jerry Alan Veeh
- A Class of Robust Principal Component Vectors pp. 239-269

- Hidehiko Kamiya and Shinto Eguchi
- Hölder Exponent for a Two-Parameter Lévy Process pp. 270-285

- Sandrine Lagaize
- Certain Characterizations of Normal Distribution via Transformations pp. 286-294

- G. G. Hamedani and Hans Volkmer
- Modeling and Exploring Multivariate Spatial Variation: A Test Procedure for Isotropy of Multivariate Spatial Data pp. 295-317

- Giovanna Jona-Lasinio
Volume 77, issue 1, 2001
- Modifications of the Rayleigh and Bingham Tests for Uniformity of Directions pp. 1-20

- P. E. Jupp
- Exact Misclassification Probabilities for Plug-In Normal Quadratic Discriminant Functions. I. The Equal-Means Case pp. 21-53

- H. Richard McFarland and Donald St. P. Richards
- Robust Bayesian Inference on Scale Parameters pp. 54-72

- Carmen Fernández, Jacek Osiewalski and Mark Steel
- Exact Strong Laws for Multidimensionally Indexed Random Variables pp. 73-83

- André Adler
- Another Look at Principal Curves and Surfaces pp. 84-116

- Pedro Delicado
- An Expectation Formula for the Multivariate Dirichlet Distribution pp. 117-137

- Gérard Letac, Hélène Massam and Donald Richards
- Influence Function of Halfspace Depth pp. 138-161

- Mario Romanazzi
Volume 76, issue 2, 2001
- Nonparametric Estimation of the Dependence Function in Bivariate Extreme Value Distributions pp. 159-191

- Javier Rojo Jiménez, Enrique Villa-Diharce and Miguel Flores
- Characteristic Functions of 1-Spherical and 1-Norm Symmetric Distributions and Their Applications pp. 192-213

- Kai Wang Ng and Guo-Liang Tian
- Reliability Studies of Bivariate Distributions with Pareto Conditionals pp. 214-225

- Ramesh C. Gupta
- Using a Bootstrap Method to Choose the Sample Fraction in Tail Index Estimation pp. 226-248

- Jon Danielsson, L. de Haan, L. Peng and Casper de Vries
- Extended Gauss-Markov Theorem for Nonparametric Mixed-Effects Models pp. 249-266

- Su-Yun Huang and Henry Horng-Shing Lu
- Admissibility of Confidence Estimators in the Regression Model pp. 267-276

- Hsiuying Wang
- MU-Estimation and Smoothing pp. 277-293

- Z. J. Liu and C. R. Rao
- Invariant Tests for Covariance Structures in Multivariate Linear Model pp. 294-315

- Jukka Nyblom
Volume 76, issue 1, 2001
- On Marginal Quasi-Likelihood Inference in Generalized Linear Mixed Models pp. 1-34

- Brajendra C. Sutradhar and R. Prabhakar Rao
- Efficient Variable Screening for Multivariate Analysis pp. 35-62

- Pedro Silva
- Stochastic Bounds and Dependence Properties of Survival Times in a Multicomponent Shock Model pp. 63-89

- Haijun Li and Susan H. Xu
- On Local Moments pp. 90-109

- Hans-Georg Müller and Xin Yan
- Analysis of Variance in Nonparametric Regression Models pp. 110-137

- Holger Dette and Stephan Derbort
- Robust Improvement in Estimation of a Mean Matrix in an Elliptically Contoured Distribution pp. 138-152

- T. Kubokawa and M. S. Srivastava
| |